Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Frequent itching on palms, legs with swelling, red patches. Taken prednisolone tablets, clobestasone cream. History of eczema, endocarditis. Cause and remedy for itch?

I am a female Chinese 48 years and I have frequent itch of the palm with red patches , including my legs (which is also a little swollen) and with some red spots and red patches appearing on my legs. My dermatologist have prescribed me 1/2 clobestasone cream, prednisolone tablets previously and also cimetidine and halodine as I have a cough recently. I also have red lines on my hands should I place/carry things over it. I have a long history of eczema and also endocarditis 10 years ago. What can cause the itch and what can be done? Appreciate it if you could advise me further. Thank you very much!
Asked On : Fri, 11 May 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi itching on the palms and soles with red patches indicates that u are suffering from acute is due to allergens like food,insect bites or stings.etc.use of tavegyl tablet in the night,elina tablet in the morning and application of calamine lotion can cure it.take lot of water.if there is no response use prednisolone 30 mg tapered to 10mg within 15 days.if lesions are persistent use clobetasol cream over the lesions
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor